Advertisement

Mathematical systems theory

, Volume 5, Issue 1, pp 8–12 | Cite as

On the prime decomposition theorem for finite monoids

  • Gerard Lallement
Article

Keywords

Computational Mathematic Decomposition Theorem Prime Decomposition Finite Monoids Prime Decomposition Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Hall,The Theory of Groups, Macmillan, New York, 1961.Google Scholar
  2. [2]
    M. A. Arbib (Editor),Algebraic Theory of Machines, Languages and Semigroups, Academic Press, New York-London, 1968.Google Scholar
  3. [3]
    G. Lallement, Sur l'irréductibilité de certains monoides finis,C.R. Acad. Sci. Paris Sér.A 268 (1969), 1312–1315.Google Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • Gerard Lallement
    • 1
  1. 1.Department of MathematicsPennsylvania State UniversityUniversity ParkUSA

Personalised recommendations